# SDR DL76G071574

- Difficulty date: November 30, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 42,196 hours, 6,239 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 3964621
- Part serial: 137
- Condition: Malfunctioned
- Location: Flow Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATL - SVO DIVERTED DUE TO RT PACK WENT INOP.  PACK OFF LIGHT ILLUMN.  RT ZONE TEMP AND PACK CONTROLLER SHOWS NO FAULTS.  AIR SUPPLY BITE MODULE SHOWS NO FAULTS.  CREW REPORTED PACK BEGAN WORKING PASSING THRU FL120.  REMOVED AND REPLACED RT PACK COMP OUTLET OVHR SW.  REMOVED AND REPLACED RT PACK FLOW CTL VALVE.
